Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

282 Publications


2018 | Journal Article | LibreCat-ID: 16715
Transition Manifolds of Complex Metastable Systems
A. Bittracher, P. Koltai, S. Klus, R. Banisch, M. Dellnitz, C. Schütte, Journal of Nonlinear Science 28 (2018) 471–512.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 19935
Bifurcation of solutions to Hamiltonian boundary value problems
R.I. McLachlan, C. Offen, Nonlinearity (2018) 2895–2927.
LibreCat | DOI | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 21942
Sparse learning of stochastic dynamical equations
L. Boninsegna, F. Nüske, C. Clementi, The Journal of Chemical Physics (2018).
LibreCat | DOI
 

2018 | Preprint | LibreCat-ID: 16292 LibreCat | Download (ext.)
 

2018 | Conference Paper | LibreCat-ID: 8575
Evaluating Innovative Measures in University Mathematics – The Case of Affective Outcomes in a Lecture focused on Problem-Solving
C. Kuklinski, E. Leis, M. Liebendörfer, R. Hochmuth, R. Biehler, E. Lankeit, S. Neuhaus, N. Schaper, M. Schürmann, in: V. Durand-Guerrier, R. Hochmuth, S. Goodchild, N.M. Hogstad (Eds.), Proceedings of the Second Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2018, 5-7 April 2018), INDRUM Network, University of Agder, Kristiansand, Norway, 2018, pp. 527–536.
LibreCat | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 10129
Measures of Edge-Uncolorability of Cubic Graphs
M.A. Fiol, G. Mazzuoccolo, E. Steffen, The Electronic Journal of Combinatorics 25 (2018).
LibreCat
 

2018 | Journal Article | LibreCat-ID: 19943
Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci
R.I. McLachlan, C. Offen, New Zealand Journal of Mathematics 48 (2018) 83–99.
LibreCat | Files available | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 21943
Quantitative comparison of adaptive sampling methods for protein dynamics
E. Hruska, J.R. Abella, F. Nüske, L.E. Kavraki, C. Clementi, The Journal of Chemical Physics (2018).
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 10132
Cores, joins and the Fano-flow conjectures
L. Jin, G. Mazzuoccolo, E. Steffen, Discussiones Mathematicae Graph Theory 38 (2018) 165–175.
LibreCat | DOI
 

2018 | Preprint | LibreCat-ID: 16293 LibreCat | Download (ext.)
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Export / Embed